“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 11805
School of Mathematics
  Title:   Graphs with four distinct Laplacian eigenvalues
  Author(s): 
1.  A. Mohammadian
2.  B. Tayfeh-Rezaie
  Status:   Published
  Journal: J. Algebraic Combin.
  Vol.:  34
  Year:  2011
  Pages:   671-682
  Supported by:  IPM
  Abstract:
In this paper, we investigate connected nonregular graphs with four distinct Laplacian eigenvalues. We characterize all such graphs which are bipartite or have exactly one multiple Laplacian eigenvalue. Other examples of interest are also presented.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right